# SDR 9903099950

- Difficulty date: August 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9346
- Make and model: Doug DC-9-32
- Aircraft serial: 47376
- System (JASC): 5260 · Entrance Stairs
- Part: Handle
- Condition: Not Stowed
- Location: Airstair Door
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRFRAME VIBRATION/OSCILLATION OCCURRED IN FLIGHT.  CREW DECLARED AN EMERGENCY AND FLIGHT WAS DIVERTED TO MEM.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND FORWARD AIRSTAIR DOOR HANDLE NOT COMPLETELY STOWED AND LOOSE.  RESTOWED HANDLE.  AIRCRAFT RETURNED TO SERVICE.
